Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
175 Doctors are Online

Swollen habaneros, pain in stomach, taking zantac, pepto and milk, bowel movement problem

hi i recently at a ton of habaneros in a contest (57) and swallowed them whole. could not vomit and had problems defecating them afterwards because they were whole. it has been the worst pain in my stomach in my life. i expected them to digest by now so i can pass them however when i do go to the bathroom full peppers are coming out. i have been taking zantac , pepto and milk. however the pain is so bad. should i go to a dr/hospital or do i just have to tough it out and suffer for my stupidity?
Asked On : Tue, 15 May 2012
Answers:  1 Views:  107
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General Surgeon 's  Response

Thanks for writing to HCM.

You will surely have to suffer for it. All we can do is to decrease that suffering a little.

Eat more of bananas and rice and take some laxatives solution.

You can also apply an anesthetic gel at your anal opening to decrease the burning.

Dr. Ashish Verma
Answered: Fri, 25 Apr 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor